# SDR 99T64R495EWA

- Difficulty date: November 17, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, B PIT BETWEEN STATION 200-220 AT L31L CRACK IN DOUBLER IN FACTORY SPLICE.  REMOVED FITTING.  FABRICATED NEW SPLICE FITTING AND INSTALLED IAW DC-8 SRM 51-1-8 AND 51-1-20.  (M)
